Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The convergence of accelerated overrelaxation iterations


Author: A. J. Hughes-Hallett
Journal: Math. Comp. 47 (1986), 219-223
MSC: Primary 65F10
Corrigendum: Math. Comp. 51 (1988), 387.
Corrigendum: Math. Comp. 51 (1988), 387-388.
MathSciNet review: 842131
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Accelerated Overrelaxation Iterations extrapolate the standard Successive Overrelaxation Iterations. This paper provides conditions for the convergence of the Accelerated Overrelaxation process; and a conditionally optimal version is derived for solving an arbitrary real linear equation system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10

Retrieve articles in all journals with MSC: 65F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1986-0842131-9
PII: S 0025-5718(1986)0842131-9
Article copyright: © Copyright 1986 American Mathematical Society